Delay-Dependent H2/H Control for a Class of Switched T-S Fuzzy Systems with Time-Delay

Abstract:

Article Preview

Delay-dependent H2/H∞ control is studied for a class of switched T-S fuzzy systems. The sufficient condition for delay-dependent asymptotical stability H2 and H∞ and performance of the closed-loop switched T-S fuzzy system are derived. Meanwhile, a switching law and fuzzy controller are designed respectively. Moreover, an optimal problem corresponding with time-delay is provided, and an upper bound of time-delay which ensures the system asymptotically stable is obtained using employing MatLab LMI toolbox. Finally, the effectiveness of the proposed method is demonstrated by a numerical example.

Info:

Periodical:

Advanced Materials Research (Volumes 204-210)

Edited by:

Helen Zhang, Gang Shen and David Jin

Pages:

1197-1202

DOI:

10.4028/www.scientific.net/AMR.204-210.1197

Citation:

Y. Q. Yang et al., "Delay-Dependent H2/H Control for a Class of Switched T-S Fuzzy Systems with Time-Delay", Advanced Materials Research, Vols. 204-210, pp. 1197-1202, 2011

Online since:

February 2011

Export:

Price:

$35.00

In order to see related information, you need to Login.

In order to see related information, you need to Login.